# SDR SWAA2022012117767

- Difficulty date: May 5, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AED MOPSILL BS947-986 LBL65. / REMOVED CORROSION ON MOPSILL AT AED BS 947 TO BS 986 LBL 65. ORIGINAL THICKNESS 0.080' REMOVED CORROSION AREA 12'X2'. REMAINING THICKNESS 0.060' FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1 STEP 4 FIGURE 103 DETAL D. LOCATED; DRILLED AND INSTALLED NEW MOPSILL ITEM 7530247 IAW SRM 51-40-05 AND SRM 51-40-02 88324U 14MAY17
